# SDR QXEA200701084

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 7,061 hours, 4,845 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4311 - INTERMITTENT FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE PLACED THE SYSTEM ON MEL 26-00-1.  AIRCRAFT RETURNED TO SERVICE.
